Vol. 5, No. 1, 2020

Download this issue
Download this issue For screen
Recent Issues
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
Twisted iterated algebraic $K$-theory and topological T-duality for sphere bundles
1–42

John A. Lind, Hisham Sati and Craig Westerland

Hausdorffified algebraic $K_1$-groups and invariants for $C^*$-algebras with the ideal property
43–78

Guihua Gong, Chunlan Jiang and Liangqing Li

On refined metric and hermitian structures in arithmetic, I: Galois–Gauss sums and weak ramification
79–140

Werner Bley, David Burns and Carl Hahn

Rigidity in equivariant algebraic $K\mkern-2mu$-theory
141–158

Niko Naumann and Charanya Ravi

Functorality of the gamma filtration and computations for some twisted flag varieties
159–180

Eoin Mackall